# SDR REXA2015100400915

- Difficulty date: October 4, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 23,493 hours, 21,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK EMER EXIT LIGHTS INOPERATIVE.  REPLACED EMER LIGHT STRIP IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
